# SDR ARWA20071207

- Difficulty date: December 6, 2007
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 75,415 hours, 18,136 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Part serial: 270
- Condition: Malfunctioned
- Location: Nr 2 Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S (FO) ALTIMETER ERRATIC; READS + 500 FT AT TIMES.  REMOVED AND REPLACE NR 2 DIGITAL AIR DATA COMPUTER IN ACCORDANCE WITH M/M 34-16-01. PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH M/M 34-16-00, FOUND NORMAL.  ALSO PERFORMED PITOT STATIC LEAK CHECK IN ACCORDANCE WITH M/M 34-11-00, NO LEAKS NOTED.
